# SDR DALA2015122807731

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE HARNESSES FOR L1, L2, L4 AND R1 DOORS ARE WORN AND FRAYED OFF, A/C PARTS.  PROCURED REPLACEMENT, EMERGENCY ESCAPE SLIDE HARNESSES, 4 EA FOR  L-1, L-2, L-4 AND R-1 PASSENGER DOOR, INSTALLATION ACCOMPLISHED ON CARDS 5211-9001-1L, 5211-9001-2L, 5211-9001-4L AND 5211-9001-1.
